Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 126, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 16, 2024, 5:15 PM EDT for Hunterdon County, New Jersey; 5 counties in Pennsylvania. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2024, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 16, 2024, 6:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hunterdon County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:21 PM EDT | TSTM WND DMG | Quakertown, PA | Trees down. Time estimated from radar. |
| Jul 16, 5:37 PM EDT | TSTM WND DMG | Pipersville, PA | *** 1 INJ *** EM reported numerous trees down along Route 611 from Bedminster Township to Riegelsville Borough. A tree fell onto a Fire Chiefs vehicle while responding to a call and the chiefs vehicle overturned and he was injured. Time estimated from radar. |
| Jul 16, 5:45 PM EDT | TSTM WND DMG | 1 Ssw Frenchtown, NJ | NJ DOT - STMC: Downed pole and Downed tree on NJ 29 both directions South of Washington St (Kingwood Twp). All lanes closed. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 3:36 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 508 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
843
WUUS51 KPHI 162115
SVRPHI
NJC019-PAC011-017-029-077-091-162215-
/O.NEW.KPHI.SV.W.0126.240716T2115Z-240716T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
515 PM EDT Tue Jul 16 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
South central Hunterdon County in northwestern New Jersey...
Southeastern Berks County in eastern Pennsylvania...
Southeastern Lehigh County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
North central Chester County in southeastern Pennsylvania...
* Until 615 PM EDT.
* At 514 PM EDT, severe thunderstorms were located along a line
extending from near Zionsville to near Gilbertsville to near New
Morgan, moving east at 35 mph. This storm has a history of
producing wind damage across portions of Berks County.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Reading, Pottstown, Lansdale, Quakertown, Perkasie, Doylestown,
Byram, Souderton, Bedminster, Birdsboro, Collegeville, Royersford,
Chalfont, Tinicum, Trappe, Hatfield, East Greenville, Dublin,
Schwenksville, and Frenchtown.
This includes the following highways...
Pennsylvania Turnpike between mile markers 296 and 304.
Northeast Extension between mile markers 27 and 48.
Interstate 176 in Pennsylvania between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4033 7591 4048 7560 4053 7493 4023 7519
4011 7586 4013 7590 4014 7588 4024 7604
4025 7604
TIME...MOT...LOC 2114Z 256DEG 28KT 4045 7553 4031 7564 4023 7590
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Staarmann3 follow-up statements
994
WWUS51 KPHI 162144
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
544 PM EDT Tue Jul 16 2024
NJC019-PAC011-017-029-077-091-162215-
/O.CON.KPHI.SV.W.0126.000000T0000Z-240716T2215Z/
Hunterdon NJ-Berks PA-Lehigh PA-Montgomery PA-Bucks PA-Chester PA-
544 PM EDT Tue Jul 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL HUNTERDON...SOUTHEASTERN BERKS...SOUTHEASTERN
LEHIGH...NORTHWESTERN MONTGOMERY...NORTHWESTERN BUCKS AND NORTH
CENTRAL CHESTER COUNTIES...
At 544 PM EDT, severe thunderstorms were located along a line
extending from Revere to near Souderton to near Cedarville, moving
east at 40 mph. This storm has a history of producing wind damage in
Berks County.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Pottstown, Lansdale, Quakertown, Perkasie, Doylestown, Byram,
Souderton, Bedminster, Birdsboro, Collegeville, Royersford, Chalfont,
Tinicum, Trappe, Hatfield, East Greenville, Dublin, Schwenksville,
Frenchtown, and Elverson.
This includes the following highways...
Pennsylvania Turnpike between mile markers 296 and 304.
Northeast Extension between mile markers 27 and 48.
Interstate 176 in Pennsylvania between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4030 7588 4048 7560 4053 7493 4023 7519
4011 7586 4013 7590 4014 7588 4021 7599
TIME...MOT...LOC 2144Z 269DEG 33KT 4050 7519 4034 7536 4021 7571
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Staarmann170
WWUS51 KPHI 162201
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
601 PM EDT Tue Jul 16 2024
PAC011-077-162211-
/O.CAN.KPHI.SV.W.0126.000000T0000Z-240716T2215Z/
Berks PA-Lehigh PA-
601 PM EDT Tue Jul 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERKS AND
SOUTHEASTERN LEHIGH COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern New Jersey...and eastern and southeastern Pennsylvania.
LAT...LON 4020 7578 4025 7569 4034 7562 4037 7559
4040 7546 4051 7515 4053 7493 4023 7519
4012 7581 4014 7587
TIME...MOT...LOC 2201Z 278DEG 24KT 4054 7498 4025 7541 4019 7572
$$
NJC019-PAC017-029-091-162215-
/O.CON.KPHI.SV.W.0126.000000T0000Z-240716T2215Z/
Hunterdon NJ-Montgomery PA-Bucks PA-Chester PA-
601 PM EDT Tue Jul 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL HUNTERDON...NORTHWESTERN MONTGOMERY...NORTHWESTERN
BUCKS AND NORTH CENTRAL CHESTER COUNTIES...
At 601 PM EDT, severe thunderstorms were located along a line
extending from near Frenchtown to near Schwenksville to near
Pughtown, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Pottstown, Lansdale, Quakertown, Perkasie, Doylestown, Byram,
Souderton, Bedminster, Collegeville, Royersford, Chalfont, Tinicum,
Trappe, Hatfield, Dublin, Schwenksville, Frenchtown, Elverson, Green
Lane, and Fricks.
This includes the following highways...
Pennsylvania Turnpike between mile markers 300 and 304.
Northeast Extension between mile markers 27 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4020 7578 4025 7569 4034 7562 4037 7559
4040 7546 4051 7515 4053 7493 4023 7519
4012 7581 4014 7587
TIME...MOT...LOC 2201Z 278DEG 24KT 4054 7498 4025 7541 4019 7572
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Staarmann910
WWUS51 KPHI 162209
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
609 PM EDT Tue Jul 16 2024
NJC019-PAC017-029-091-162218-
/O.EXP.KPHI.SV.W.0126.000000T0000Z-240716T2215Z/
Hunterdon NJ-Montgomery PA-Bucks PA-Chester PA-
609 PM EDT Tue Jul 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUNTERDON...
NORTHWESTERN MONTGOMERY...NORTHWESTERN BUCKS AND NORTH CENTRAL
CHESTER COUNTIES WILL EXPIRE AT 615 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern New Jersey...and eastern and southeastern Pennsylvania.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
Remember, a Severe Thunderstorm Warning still remains in effect for
central Hunterdon County until 6:30 PM EDT.
LAT...LON 4020 7578 4025 7569 4034 7562 4037 7559
4040 7546 4051 7515 4053 7493 4023 7519
4012 7581 4014 7587
TIME...MOT...LOC 2208Z 256DEG 28KT 4055 7493 4026 7536 4020 7567
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 4:43 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 16, 4:43 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
443 PM EDT Tue Jul 16 2024
.SYNOPSIS...
A thermal trough will remain in place over the East Coast through
Wednesday as Bermuda high pressure remains offshore. A cold front
will move across the region on Wednesday night into Thursday and
stall to our south through the weekend. High pressure briefly builds
into the area Friday through Sunday before another front approaches
the area into early next week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Brutal heat and humidity continues late this afternoon. Cumberland,
Atlantic, and Cape May counties in NJ were added to the Excessive
Heat Warning through Wednesday.
Convection has initiated across the Lehigh Valley and Poconos over
the last hour or so with a Severe Thunderstorm Watch now in effect
for the entire CWA. Abundant instability (2000 to 2500+ J/kg) ahead
of this disorganized line of storms with DCAPE values in excess of
over 1000 J/kg will support scattered severe thunderstorms this
evening with gusty winds and downpours. Showers and thunderstorms
taper off by midnight. Warm and humid again tonight with lows in the
70s, though not much below 80 in and around Philadelphia.
Dangerous heat continues into Wednesday again with many locations
seeing heat index values over 100 by the afternoon. While cloud
coverage and possible storms (severe weather and hydro discussion
below) may limit temperatures from getting too out of hand, dew
points will likely increase a bit and linger in the low 70s during
the afternoon hours, leading to continued oppressive heat. As a
result, heat headlines will be carried into Wednesday given the
compounded effect from numerous days with dangerous heat.
For the storms on Wednesday, a slow-moving cold front will create a
marathon of severe weather and hydro concerns beginning early
afternoon through the late night hours. Abundant instability and
PWAT values over 2 inches will fuel the potential for training
thunderstorms across the region. Much of the storms during the
afternoon will stay north and west of the I-95 corridor with storms
in the afternoon and nighttime largely impacting areas south and
east. SPC currently has a Slight Risk of severe weather across much
of the region with a Marginal across much of the Jersey Shore and
Delaware Beaches. The WPC has a Slight Risk for excessive rainfall
for the urban corridor with a Marginal Risk for the rest of the
CWA.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Scattered thunderstorms are expected to continue through the first
half of Wednesday night ahead of the advancing cold front. Heavy
rain and locally gusty winds will be the main threats as the line of
storms work their way through the area. Storms should eventually
give way to just some residual showers before tapering off from
northwest to southeast overnight. Low temps will fall in the upper
60s to low 70s.
The cold front should fully cross through the region by Thursday
morning but will begin to slow down as it passes to our south and
east. So while, the northern half of the area will begin to see some
clearing, the southern half of the area (especially near the coast),
will see cloud cover linger throughout the day. Isolated showers and
storms may hang up along the coast as well, but overall, this chance
remains uncertain/low. On the bright side, this cold front will
knock down temps with highs in the low to mid 80s.
By Thursday night and Friday, the cold front will slide far enough
to our south, allowing the drier airmass behind the front to fully
filter into the region. Skies will become mostly clear at night with
just a few fair weather clouds during the day on Friday. Temps will
be very close to normal with highs in the mid to upper 80s and lows
in the 60s. The biggest change is that with the drier airmass, dew
points will be back in the 50s, so it will feel much more
comfortable outside compared to earlier this week.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The long term will encompass a much more seasonable, sensible and
comfortable weather period compared to the previous two weeks. Broad
high pressure will build in from the north and west through much of
the weekend with just a stationary boundary located near the
southern Delmarva. A few impulses will transverse along the boundary
which may cause a few isolated to scattered showers/storms through
the weekend but this will primarily be confined to the Delmarva and
southernmost New Jersey. Elsewhere, a dry weekend is anticipated
with a mix of clouds and sun. Some better energy and forcing then
approaches on Monday and Tuesday, which brings the threat for a more
widespread potential for showers and thunderstorms back to the area.
In terms of temperatures, a very comfortable airmass will be in
place for mid-July. Temps will generally be in the mid to upper 80s
with dew points in the 60s. This will keep heat indicies in close
proximity to the actual air temperature, so no heat headlines are
expected in the near future.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of this afternoon (through 00Z)...VFR to start this afternoon.
Late day SHRA/TSRA possible, starting primarily after 21Z. Will
include TEMPO TSRA group for KRDG/KABE and a VCTS/PROB30 group for
KTTN/KPNE/KPHL/KILG. Wind gusts in excess of 40 kt and VSBYs less
than 1SM in heavy rain possible in the strongest storms. SW winds 5
to 10 kt, increasing to 10 to 15 kt with 20 to 25 kt gusts by
midday. Moderate confidence overall.
Tonight...SHRA/TSRA taper off by 04Z. VFR overall. SW winds 5 to 10
kt. Moderate confidence.
Wednesday...VFR in the morning before showers and thunderstorms in
the afternoon and into the evening could result in sub-VFR
conditions. Moderate confidence.
Outlook...
Wednesday night...Sub-VFR conditions likely with scattered
thunderstorms. A few storms may be severe with locally damaging
winds.
Thursday through Sunday...Primarily VFR. A chance of a thunderstorm
at KACY/KMIV on Thursday with a slight chance of a thunderstorm over
the weekend. Otherwise, no significant weather expected.
&&
.MARINE...
Although conditions may approach Small Craft Advisory criteria
tonight, it looks like conditions will fall just short. SW winds 15
to 20 kt this afternoon, then diminishing to 10 to 15 kt tonight.
Seas 3 to 4 feet.
SCA conditions possible later on Wednesday as gusts near 20-25 kts
with seas building near or just shy of 5 feet. Showers and
thunderstorms may produce winds in excess of 40 kts.
Outlook...
Wednesday night...SCA conditions likely. S-SW winds around 10-20 kt
and seas around 4-6 feet.
Thursday through Sunday...No marine headlines expected. Winds will
generally range between 5-15 kt with seas of 2-4 feet.
Rip Currents...
For Wednesday, the south-southwest flow will increase to around
15-20 mph with gusts up to 25 mph. Wave heights in the surf
zone are again forecast to be around 1-3 feet with a 5-7 second
period. Therefore, a MODERATE RISK for the development of
dangerous and life threatening rip currents is again in place
for the Jersey Shore in Ocean, Atlantic, and Cape May counties,
and a LOW risk for the Jersey Shore in Monmouth county and
Delaware Beaches.
Late day showers and thunderstorms are possible along both the
Jersey Shore and Delaware Beaches.
Some areas of fog at times will cause reduced visibility along
the shoreline.
For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will
mainly remain around 1-2 feet with a 5-7 second period. As the
winds should be weaker and directed offshore across the region,
the risk for the development of dangerous and life threatening
rip currents is forecast to decrease to LOW on Thursday for all
coastal zones.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Georgetown and Reading tied their record highs for yesterday July
15th. Georgetown also tied its record warm lowest temperature for
Monday with 75 degrees. For today and Wednesday, near record breaking
temperatures (both highs and lows) are possible. We've included the
records for our climate sites below.
Record High Temperatures (today)
July 16
Site Record/Year
Allentown (ABE) 101/1988
AC Airport (ACY) 100/1983
AC Marina (55N) 100/1983
Georgetown (GED) 97/1953 & 1992
Mount Pocono (MPO) 93/1988
Philadelphia (PHL) 102/1988
Reading (RDG) 100/1900
Trenton (TTN) 102/1988
Wilmington (ILG) 100/1983
Record Warmest Low Temperatures (today)
July 16
Site Record/Year
Allentown (ABE) 76/1983
AC Airport (ACY) 77/1983
AC Marina (55N) 80/2013
Georgetown (GED) 80/1955
Mount Pocono (MPO) 70/1955
Philadelphia (PHL) 80/2013
Reading (RDG) 78/1955
Trenton (TTN) 78/1983
Wilmington (ILG) 77/2013
Record High Temperatures (Wednesday)
July 17
Site Record/Year
Allentown (ABE) 99/1999
AC Airport (ACY) 99/2012
AC Marina (55N) 95/1937
Georgetown (GED) 100/2019
Mount Pocono (MPO) 91/1999
Philadelphia (PHL) 102/1988
Reading (RDG) 102/1988
Trenton (TTN) 100/1988
Wilmington (ILG) 100/1988
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT Wednesday for PAZ060>062-
070-071-101>106.
Heat Advisory until 8 PM EDT Wednesday for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT Wednesday for NJZ007>010-
012-013-015>023-027.
Heat Advisory until 8 PM EDT Wednesday for NJZ001-014.
DE...Excessive Heat Warning until 8 PM EDT Wednesday for DEZ001>003.
Heat Advisory until 8 PM EDT Wednesday for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT Wednesday for MDZ012-015-
019-020.
MARINE...None.
&&
SYNOPSIS...DeSilva/Robertson
NEAR TERM...MJL
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...DeSilva/MJL
MARINE...AKL/DeSilva/MJL
CLIMATE...WFO PHIIn the hours before
Local storm report, Jul 16, 5:00 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
500 PM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg 2 WNW Strausstown 40.50N 76.22W
07/16/2024 Berks PA Public
Bethel Twp: Club Rd and Faust Rd - Wires
Down. Time estimated.
&&
DeSilvaLocal storm report, Jul 16, 5:05 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
505 PM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Dmg Wernersville 40.33N 76.08W
07/16/2024 Berks PA Public
Wernersville Boro: W Penn Ave - Tree on
Wires. Time estimated.
&&
DeSilvaLocal storm report, Jul 16, 5:06 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
506 PM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM Tstm Wnd Dmg 1 E Wernersville 40.33N 76.06W
07/16/2024 Berks PA Public
S Heidelberg Twp: E Penn Ave - Wires Down on
a Vehicle. Time estimated.
&&
DeSilvaLocal storm report, Jul 16, 5:07 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
507 PM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM Tstm Wnd Dmg 1 WSW Mohrsville 40.47N 76.00W
07/16/2024 Berks PA Public
Reports of multiple trees down all along
Centerport Rd in Centre Twp. Time estimated.
&&
DeSilvaLocal storm report, Jul 16, 5:13 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
513 PM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.97W
07/16/2024 M49 MPH Berks PA ASOS
KRDG: Reading Regional Airport gusted to
49mph.
&&
DeSilvaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 46 min |
| Jul 16, 5:01 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 44 min |
| Jul 16, 5:41 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 49 min |
| Jul 16, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset | 47 min |
| Jul 16, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 38 min |
| Jul 16, 7:08 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 34 min |
| Jul 16, 7:09 PM EDT | Special Marine Warning | PHI | 41 min | |
| Jul 16, 7:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 49 min |
| Jul 16, 4:03 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 42 min |
| Jul 16, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh, Montgomery | 49 min |
| Jul 16, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 54 min |
| Jul 16, 7:23 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 52 min |
| Jul 16, 7:54 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.